Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Earlier had yeast infection. Brown bleeding. Bleeding during intercourse, passing clots. History of PCOS

I had a yeast infection 2 weeks ago. Started my period and hoped that the infection would pass with my period. It did not. I thought my period had ended last wednesday, so on Thursday I went to the doctor for the infection. While I was undressing, I realized that my period had actually NOT ended, just slowed. I informed her when she walked in to do the exam, and she said that there was too much blood to do a swab for the infection, but could see that s what the problem was and gave me a prescription. I took the first pill that day (Thursday.) She said if the symptoms hadn t gone by Sunday, then I was to take the second pill. Sunday has come and gone, and I had to take the second pill. Period was gone by this I thought. Monday I m in the bathroom and see some remaining brown blood. Husband wanted to play and I informed him that we would probably have to take a shower afterward because of the remaining blood. He was fine with that cause I told him it was very light and almost gone. During intercourse, I started bleeding bright red blood, and lots of it. Mood killer to say the least. We cleaned up and went to our regular routine. I had to use a tampon again because the blood was so heavy. This morning (Tuesday) I m passing large clots. I m concerned as this has never happened before. I was diagnosed with PCOS 8 years ago after giving birth to my second child. I m 30 and the mother of 2. Husband had a vascectomy 5 years ago so I m not on any birth control .
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

First of all, I need to know which medication was perscribed. Also, your doctor should have informed you to abstain from all forms of sexual intercourse till at least 7 days after your infection has gone or the last dose of medication.

As the bleeding is now heavy, it is best to revisit your doctor for an elaborate evaluation. Do not delay this any further as the diagnosis will have to be made at the earliest.

Hope this helps.

Best wishes.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor